U.S. doctors online nowAsk doctors free
FL
A 64-year-old male asked:

My new atenolol for high blood pressure appropriately moved my heart rate from an average 93 to around 73 most times. this is why i feel so tired?

1 doctor answer1 doctor weighed in
Dr. Harold Fields
Family Medicine 61 years experience
Beta blockers : I do not think that your reduced pulse rate is the cause of your lethargy. One of the main side effects of beta blockers is tiredness. Good Luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 17, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.